ClinVar Miner

Submissions for variant NM_005236.2(ERCC4):c.1727G>C (p.Arg576Thr) (rs1800068)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
ITMI RCV000120831 SCV000084996 not provided not specified 2013-09-19 no assertion provided reference population
Invitae RCV000651477 SCV000773329 uncertain significance Xeroderma pigmentosum, group F; Cockayne syndrome; Fanconi anemia, complementation group Q 2018-04-16 criteria provided, single submitter clinical testing This sequence change replaces arginine with threonine at codon 576 of the ERCC4 protein (p.Arg576Thr). The arginine residue is moderately conserved and there is a moderate physicochemical difference between arginine and threonine. This variant is present in population databases (rs1800068, ExAC 0.1%). This variant has not been reported in the literature in individuals with ERCC4-related disease. ClinVar contains an entry for this variant (Variation ID: 134158). Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be tolerated, but these predictions have not been confirmed by published functional studies and their clinical significance is uncertain. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.